# SDR CA990412010

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT GEAR DOOR LIGHT CAME ON IN CRUISE.  WENT OUT AFTER 20 MINUTES.  DOOR PROXIMITY SWITCH REPLACED AND RIGGED.
